Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Ovarian cyst and PCOD, premature bleeding, bloated stoamach, dull skin. Started novelon. Is this physical and emotional crisis?

hi i have been advised Novelon for ovarian cyst and PCOD .I had heavy premature bleeding which got so bad that i had to be injected and given strong medication to stop the bleeding.bleeding started last month on 29th of may when it was due on 10th of june..i started novelon on the 30th of june.21st june was the last ..i have already bin staining for the last 6 days and my stomach feels i go for a second opinion coz i dont want another heavy bleeding.i lost a lot of skin has gone dull and really bad..i feel like im havin physical and emotional crises
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I am so sorry that you have been having so many difficult issues, I am sure it must be quite stressful. it sounds like you have been getting proper treatment though. using pills like the ones your doctor prescribed should help give you regular and lighter periods, as long as you continue taking them daily. I think it makes sense to continue taking them and give them a chance to work, you should see your periods getting lighter and lighter. if after three months your problems continue, them see your divot to discuss other options.

I hope this answers your question, please let me know if you need any more help.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor